UM

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotics for a singularly perturbed GUE, Painlevé III, double-confluent Heun equations, and small eigenvalues Journal article
Journal of Mathematical Physics, 2022,Volume: 63
Authors:  Jianduo Yu;  Chuanzhong Li;  Mengkun Zhu;  Yang Chen
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/04
Semi-classical Jacobi polynomials, Hankel determinants and asymptotics Journal article
Analysis and Mathematical Physics, 2022,Volume: 12,Issue: 1
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/03/04
Asymptotic Expansions  Differential And Difference Equations  Hankel Determinants  Ladder Operators  Painlevé v  Semi-classical Jacobi Polynomials  
The smallest eigenvalue distribution of the Jacobi unitary ensembles Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 13,Page: 10121-10134
Authors:  Lyu, Shulin;  Chen, Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/12/08
Asymptotic Expansions  Bessel Kernel  Fredholm Determinant  Jacobi Unitary Ensemble  Smallest Eigenvalue Distribution  
Differential, difference, and asymptotic relations for Pollaczek–Jacobi type orthogonal polynomials and their Hankel determinants Journal article
Studies in Applied Mathematics, 2021,Volume: 147,Issue: 1,Page: 390-416
Authors:  Min, Chao;  Chen, Yang
Favorite |  | TC[WOS]:4 TC[Scopus]:3 | Submit date:2021/12/08
Asymptotic Expansions  Hankel Determinant  Ladder Operators  Orthogonal Polynomials  Painlevé v  Pollaczek–jacobi Type Weight  
Non-linear difference equations for modified Laguerre weight:Laguerre-Freud equations and asymptotic Journal article
Jaen J. Approximation, 2019,Page: 47-65
Authors:  Chen, Y.;  Filipuk, G.;  de Rebocho, M.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/06/27
Non-linear difference equations  Laguerre-Equations  
Nonlinear difference equations for a modified laguerre weight: Laguerre-freud equations and asymptotics Journal article
Jaen Journal on Approximation, 2019,Volume: 11,Issue: 1-2,Page: 47-65
Authors:  Chen,Yang;  Filipuk,Galina;  das Neves Rebocho,Maria
Favorite |  | TC[WOS]:0 TC[Scopus]:2 | Submit date:2021/03/09
Asymptotic expansions  Backlund transformations  Difference equations  Orthogonal polynomials  Painleveequations  
The Riemann–Hilbert analysis to the Pollaczek–Jacobi type orthogonal polynomials Journal article
Studies in Applied Mathematics, 2019
Authors:  Min Chen;  Yang Chen;  En‐Gui Fan
Favorite |  | TC[WOS]:0 TC[Scopus]:8 | Submit date:2019/06/03
Asymptotic Analysis  Mathematical Physics  
Painlevé III′ and the Hankel determinant generated by a singularly perturbed Gaussian weight Journal article
Nuclear Physics B, 2018,Volume: 936,Page: 169-188
Authors:  Min C.;  Lyu S.;  Chen Y.
Favorite |  | TC[WOS]:9 TC[Scopus]:8 | Submit date:2019/02/12
Center of mass distribution of the Jacobi unitary ensembles: Painlevé V, asymptotic expansions Journal article
Journal of Mathematical Physics, 2018,Volume: 59,Issue: 10
Authors:  Zhan,Longjun;  Blower,Gordon;  Chen,Yang;  Zhu,Mengkun
Favorite |  | TC[WOS]:9 TC[Scopus]:8 | Submit date:2021/03/09
Nonlinear difference equations arising from the generalized Stieltjes-Wigert and q-Laguerre weights Journal article
Mathematical Methods in the Applied Sciences, 2018,Volume: 41,Issue: 6,Page: 2442-2465
Authors:  Chen,Hongmei;  Filipuk,Galina;  Chen,Yang
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
asymptotic expansions  difference equations  discrete Painlevé equations  orthogonal polynomials  singularity confinement